MAUDE Adverse Event Report: ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; BIO SOFT TISSUE FIXATN FASTNR
Model Number INTBRACE LGMNT REPR AUGMNT KIT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-1678-cp serial/batch number (b)(6) was received for investigation.Visual evaluation of the returned device noted that the drill guide arrived broken for evaluation.It was noted that the drill guide tube is attached to the 2.7mm drill bit.The most likely cause for the reported failure is user error for applying excessive force during use.
 
Event or Problem Description
On 5/1/2023 it was reported by an arthrex employee via email that the drill and drill guide from an ar-1678-cp internalbrace implant system got stuck.The case was completed using another ar-1678-cp internalbrace implant system.This was discovered during a procedure on (b)(6) 2023.Additional information received on 5/2/2023: this was discovered during an anterior talofibular ligament repair procedure.

Brand Name
INTBRACE LGMNT REPR AUGMNT KIT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19493170
Report Number1220246-2024-05194
Device Sequence Number20957439
Product Code MAI
UDI-Device Identifier00888867020887
UDI-Public00888867020887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberINTBRACE LGMNT REPR AUGMNT KIT
Device Catalogue NumberAR-1678-CP
Device Lot Number15063597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown